See Alike in...

Alike App

Browser

Agoraphoby3

622d

has anyone found out that their intracranial hypertension was caused by ssri or antipsychotic? im waiting for my MRI. im just wondering what could be causing my intracranial hypertension.

Top reply
    • HauntedHarlequin

      325d

      Mine was caused by my birth control implant, nexplanon

    • HauntedHarlequin

      325d

      Mine was caused by my birth control implant, nexplanon

    • survivor_girl96

      396d

      Mine was caused by a fistula behind my ears. I have davf caused by residual damage from a cvst stroke that I had 4 years ago. Now I have intracranial pressure so severe I need to use a rollator whenever I walk.

    • Vixie

      429d

      Mine caused by gedarel, contraceptive pill!! Headaches galore in 2020!!

    • BeKindAlways

      594d

      I believe mine was caused by an overdose of Klonopin and Risperdal. I've found case reports that have linked Risperdal to IIH at regular doses, so I'm sure an overdose would definitely contribute to it.

    • NelCat

      621d

      Mine is secondary to MS. Initially we though it was weight related, but I lost 100 pounds and it didn't improve.

    • HenriettaHeadache

      621d

      My gynecologist believes mine was caused by my IUD (Mirena). I had it removed but my symptoms still persist even after having a shunt implanted.

      • Aggie08

        606d

        @HenriettaHeadache i think this is a huge cause I have had two brain surgeries and another to come myself

    • Truelove

      621d

      I got diagnosed about almost 3 years ago. I just ate better and changed my eating habits.

      • NelCat

        621d

        @Truelove Did this help you? I dropped 100 pounds and mine got worse. DX'ed 2015.

    • Brittacup

      622d

      Nope, mine was classified as idiopathic

      • Agoraphoby3

        622d

        @Brittacup do you take meds for it? My symptoms come and go right now thankfully.

        • Brittacup

          620d

          @Agoraphoby3 I’m taking acetazolamide. My symptoms were becoming consistent and worsening 😢

    • SleepyPidgen

      622d

      Mine was caused by birth control, and worsened by my weight. Had a lumbar puncture to reduce pressure and stopped BC back in '17 or '18, thought it wasn't coming back. But this year the symptoms are coming back, I'm guessing because the weight hasn't dropped. That's interesting about the ssri though, did your doctor suggest that could be the cause? I'm also on one. Hoping you find your answers ✨🙏

      • Agoraphoby3

        622d

        @SleepyPidgen no, my doctor said it's not known to cause it. But I've done a ton of research on the inet and there are quite a few cases of iih linked to antidepressants and seroquel. And after I got off buspar, my optic nerve swelling decreased, its not gone but its a little better. My doctor says mine is probably linked to my weight I just dont think so lol idk. My mri isnt until September Uhg

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion